Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Sheaves of $ H$-spaces and sheaf cohomology


Author: James M. Parks
Journal: Trans. Amer. Math. Soc. 209 (1975), 143-156
MSC: Primary 55B30; Secondary 55D45
DOI: https://doi.org/10.1090/S0002-9947-1975-0377860-6
MathSciNet review: 0377860
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The concept of a sheaf of $ H$-spaces is introduced and, using the Čech technique, a cohomology theory is defined in which the cohomology ``groups'' are $ H$-spaces. The corresponding axioms of Cartan [3] for this theory are verified and other properties of the theory are investigated.


References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, $ H$-spaces with few cells, Topology 1 (1962), 67-72. MR 26 #5574. MR 0148065 (26:5574)
  • [2] D. G. Bourgin, Modern algebraic topology, Macmillan, New York, 1963. MR 28 #3415. MR 0160201 (28:3415)
  • [3] H. Cartan, Cohomologie des groupes, suites spectral, faisceaux, Séminaire de topologie algébrique de l'Ecole Normal Supérieure, 1950/51. MR 14, 670.
  • [4] R. Godement, Topologie algébrique et théorie des faisceaux, Actualités Sci. Indust., no. 1252, Publ. Math. Univ. Strasbourg, no. 13, Hermann, Paris, 1958. MR 21 #1583. MR 0102797 (21:1583)
  • [5] J. M. Parks, Homotopy-systems, $ H$-spaces and sheaf cohomology, Ph.D. Dissertation, University of Houston, Houston, Tex., 1971.
  • [6] -, Applications of homotopy in sheaf theory, Proc. Amer. Math. Soc. 34 (1972), 601-604. MR 0451233 (56:9520)
  • [7] R. G. Swan, The theory of sheaves, Univ. of Chicago Press, Chicago, Ill., 1964.
  • [8] A. Dold and R. Thorn, Quasifaserungun und unendliche symmetrische Produkte, Ann. of Math. (2) 67 (1958), 239-281. MR 20 #3542. MR 0097062 (20:3542)
  • [9] J. Stasheff, A classification theorem for fibre spaces, Topology 2 (1963), 239-246. MR 27 #4235. MR 0154286 (27:4235)
  • [10] -, $ H$-spaces from a homotopy point of view, Lecture Notes in Math., vol. 161, Springer-Verlag, Berlin and New York, 1970. MR 42 #5261. MR 0270372 (42:5261)
  • [11] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N.J., 1952. MR 14, 398. MR 0050886 (14:398b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55B30, 55D45

Retrieve articles in all journals with MSC: 55B30, 55D45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0377860-6
Keywords: Sheaves, $ H$-spaces, sheaf cohomology, Čech theory, sheaf cohomology axioms
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society